Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

Losartan-induced Ischemic Hepatocellular Hepatotoxicity: A Case Report and Literature Review.

Tytuł :
Losartan-induced Ischemic Hepatocellular Hepatotoxicity: A Case Report and Literature Review.
Autorzy :
Al-Halawani MZ; Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA.
Thawabi M; Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA.
Asslo F; Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA.
Shaaban H; Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA.
Shamoon F; Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA.
Baddoura WJ; Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA.
Pokaż więcej
Źródło :
Journal of family medicine and primary care [J Family Med Prim Care] 2014 Jul; Vol. 3 (3), pp. 272-4.
Typ publikacji :
Case Reports
Język :
English
Imprint Name(s) :
Original Publication: Mumbai : Medknow
References :
JAMA. 1997 Nov 19;278(19):1572. (PMID: 9370501)
Int J Nephrol Renovasc Dis. 2010;3:93-8. (PMID: 21694934)
Hepatology. 2010 Aug;52(2):730-42. (PMID: 20564754)
Ann Pharmacother. 1998 Dec;32(12 ):1371. (PMID: 9876824)
Eur J Gastroenterol Hepatol. 2002 Aug;14 (8):887-90. (PMID: 12172412)
Semin Liver Dis. 2002;22(2):145-55. (PMID: 12016546)
Blood Press. 1996 May;5(3):190-1. (PMID: 8790930)
N Engl J Med. 2003 Jul 31;349(5):474-85. (PMID: 12890847)
BMJ. 2000 Sep 2;321(7260):547. (PMID: 10968816)
J Clin Gastroenterol. 2002 May-Jun;34(5):585-6. (PMID: 11960076)
J Clin Epidemiol. 1993 Nov;46(11):1323-30. (PMID: 8229110)
Contributed Indexing :
Keywords: Drug-induced liver injury; hepatitis; losartan
Entry Date(s) :
Date Created: 20141107 Date Completed: 20141106 Latest Revision: 20201001
Update Code :
20210623
PubMed Central ID :
PMC4209687
DOI :
10.4103/2249-4863.141635
PMID :
25374869
Raport
With the increasing use of various medications and supplements nowadays, the incidence of abnormal liver function tests and frank hepatic injury is has been increasing. Medications are now considered one of the most common causes of acute hepatic failure in the United States. Losartan was the first angiotensin 1 (AT1) receptor blocker approved by FDA for the treatment of arterial hypertension. It is a well-tolerated medication with few significant adverse effects. However, losartan-related hepatotoxicity has been reported rarely. We report a case of acute hepatic injury in an adult patient treated with losartan as a monotherapy for arterial hypertension.

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies